# SDR AWXA200400065

- Difficulty date: January 24, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 53,602 hours, 38,010 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Accessory Unit
- Part number: 655281050
- Part serial: D00752
- Condition: Malfunctioned
- Location: Rt A/C Unit
- Part time: 13,755 hours, 8,694 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/OFF, RT PACK WOULD NOT COOL A/CRAFT.  GROUND DUCT TEMP 28 C, OAT 12 C, CABIN 22 C WITH RAM AIR DOOR OPEN, AT FL 210 GROUND DUCT 38 C, OAT 5 C, CABIN 30 C WITH RAM AIR DOOR CLOSED 15 DEG, GROUND DUCT 33 C, OAT 1 C, AND CABIN 30 C WITH RAM AIR DOOR CLOSED.  LT PACK ALREADY ON MEL: TURNED BACK.  WHILE PREPARING TO LAND WITH RAM AIR DOOR OPEN & FLAPS EXTENDED, MIX VALVE SHOWED FULL COLD.  MX REPLACED RT AIR CON ACCY UNIT & AIR MIX VALVE IAW AWA T/C R2C21003, OPS CHECK GOOD. FUNCT TEST OF AIR MIX VALVE, NO FAULT FOUND. VENDOR FUNCT TEST OF A/CON ACCY UNIT CONFIRMED FAILURE. FOUND K2 & K17 RELAYS INTERMITTENT & HIGH CONTACT RESISTANCE. CLEANED UNIT & REPLACED K2 & K17 RELAYS, FUNCTIONAL TEST GOOD IAW CMM.
